# SDR SWIA200515964

- Difficulty date: December 1, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,248 hours, 5,550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN EXTENDED ON APPROACH.  REPLACED NR 5 FLEX SHAFT IAW AMM 27-53-10.  OPERATIONAL CHECK GOOD.
